# SDR MWEA99380

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4034237915
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF MCI WITH NR 1 DFGC ENGAGED AUTOPILOT AND AUTO THROTTLES DISCONNECTED THE FMA AND DFGC FAILED.  SELECTED NR 2 DFGC AND AUTOTHROTTLES WORKED FOR 10 SEC THEN FAILED ALONG WITH PREVIOUS SYSTEMS, NO HELP WITH BOTH DFGC'S ON 1 OR BOTH ON 2 DIVERTED AIRCRAFT TO MKE FOR REPAIR.  REMOVED AND REPLACED THE AILERON SERVO DRIVE AIRCRAFT RETURN TO SERVICE TEST GOOD.
